# SDR 95ZZZX3982

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8936P
- Make and model: Piper PA-24-260
- Aircraft serial: 244392
- System (JASC): 7602 · Mixture Control
- Part: Bracket
- Part number: 2329600
- Condition: Broken
- Location: Mix Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MIXTURE CONTROL SUPPORT BRACKET CRACKED IN HALF.  SAGGING ENGINE SHOCK MOUNTS ALLOWED ENGINE TO DROOP THEREBY ALLOWING LEFT NOSE GEAR STEERING BUSHING TO STRIKE THE BRACKET WHEN THE LANDING GEAR WAS RETRACTED.  THIS RESULTED IN THE LANDING GEAR BUSHING WEARING A GROOVE IN THE BRACKET UNTIL IT EVENTUALLY BROKE.  IT IS RECOMMENDED THE BRACKET BE INSPECTED CLOSELY AT EACH 100 HOUR OR ANNUAL INSPECTION.  RECOMMEND REPLACEMENT OF SHOCK MOUNTS AT ANY TIME SAGGING IS NOTED.
